The \documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document} $\mu$\end{document} quantification operator in explicit mathematics with universes and iterated fixed point theories with ordinals [Book Review]

Archive for Mathematical Logic 37 (5-6):391-413 (1998)
  Copy   BIBTEX

Abstract

This paper is about two topics: 1. systems of explicit mathematics with universes and a non-constructive quantification operator $\mu$; 2. iterated fixed point theories with ordinals. We give a proof-theoretic treatment of both families of theories; in particular, ordinal theories are used to get upper bounds for explicit theories with finitely many universes.

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,873

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Universes in explicit mathematics.Gerhard Jäger, Reinhard Kahle & Thomas Studer - 2001 - Annals of Pure and Applied Logic 109 (3):141-162.
Universes over Frege structures.Reinhard Kahle - 2003 - Annals of Pure and Applied Logic 119 (1-3):191-223.
Totality in applicative theories.Gerhard Jäger & Thomas Strahm - 1995 - Annals of Pure and Applied Logic 74 (2):105-120.
Explicit Mathematics with the Monotone Fixed Point Principle.Michael Rathjen - 1998 - Journal of Symbolic Logic 63 (2):509-542.
Fixed points in Peano arithmetic with ordinals.Gerhard Jäger - 1993 - Annals of Pure and Applied Logic 60 (2):119-132.
Explicit mathematics with the monotone fixed point principle.Michael Rathjen - 1998 - Journal of Symbolic Logic 63 (2):509-542.

Analytics

Added to PP
2017-02-22

Downloads
9 (#1,276,387)

6 months
2 (#1,250,447)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Universes in explicit mathematics.Gerhard Jäger, Reinhard Kahle & Thomas Studer - 2001 - Annals of Pure and Applied Logic 109 (3):141-162.
Universes over Frege structures.Reinhard Kahle - 2003 - Annals of Pure and Applied Logic 119 (1-3):191-223.

Add more citations

References found in this work

No references found.

Add more references